Aspirin and Non-Aspirin and Ibuprofen (30 Packets) Bulk First Aid Kit Medicine Refills

Aspirin and Non-Aspirin and Ibuprofen (30 Packets) Bulk First Aid Kit Medicine Refills

Product ID: B07FL6V2CZ Condition: New

Sold Out

Product Description

Aspirin and Non-Aspirin and Ibuprofen (30 Packets) Bulk First Aid Kit Medicine Refills

  • Bulk First Aid Kit Medication Refills - 30 Packets Total - 10 Packets of Aspirin, 10 Packets of Non-Aspirin, 10 Packets of Ibuprofen - 60 Tablets Total
  • Each Packet of Aspirin and Non-Aspirin contains two 325mg Tablets - Each Packet of Ibuprofen Contains two 200mg Tablets
  • Great Medicine for Travelers for Campers, Fishermen, Hunters, Hikers, Family Outings, and Caretakers
  • Good to Have them Accessible in Everyday Situations at Home and in Your Car
  • We Purchase the Most Recent Product from Medique the Manufacturer So You Don't Have To Worry About the Expiration Date

If you purchase from PrimeMed certified distributor, My Medical Warehouse, you will receive 10 Ibuprofen packets, 10 Non-Aspirin packets and 10 Aspirin packets. 30 packets total. 60 tablets total. Each packet contains 2 tablets. Each aspirin tablet is 325mg and each ibuprofen tablet is 200mg.Our medications are always fresh and you will always have at least 2 years of expiration on your medicine. Ibuprofen, which you may know by its common brand names, Advil, Motrin, is a non-steroidal anti-inflammatory drug (NSAID). Non-Aspirin is acetaminophen generic and is commonly known under brand names such as Tylenol. Aspirin is acetylsalicylic acid generic and is commonly known under brand names such as Ecotrin and Bayer.

Technical Specifications

Country
USA
Binding
Office Product
Brand
PrimeMed
EAN
0724235822496
Label
Medique
Manufacturer
Medique
MPN
43394-19498
PartNumber
43394-19498
Publisher
Medique
Studio
Medique